# SDR UALA2011070503308

- Difficulty date: July 4, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 50,791 hours, 6,182 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R ARMING COVER LOOSE.  HINGE ARM REQUIRES REBOND.  REBONDED & ACCMP'D INTERIM TAPED REPAIR TO ALLOW FOR CURING TIME.  ARMING & ARMING COVER OPERATION NORMAL AT 3R.  FOUND BOND CURED, REMOVED TAPE, ARMING COVER WORKS OKAY.
